# SDR MASA200600779

- Difficulty date: March 14, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 14,613 hours, 15,949 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6225027001
- Part serial: 5H9N
- Condition: Malfunctioned
- Part time: 5,646 hours, 4,367 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7001 BNA - AUTO PILOT DISCONNECTED 3 TIMES IN FLT.  MAINTENANCE COMPLIED WITH MEL.  MX REPLACED ELEV SERVO.
